# SDR RAIA00709024

- Difficulty date: September 18, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 21,915 hours, 18,989 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5564 - STL - SERVICE DOOR EXIT MARKER EMERGENCY LIGHT INOP.  MAINTENANCE RECONNECTED CONNECTOR.  OPS CHECK GOOD.
